Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A note concerning Veblen's axioms for geometry


Author: Robert L. Moore
Journal: Trans. Amer. Math. Soc. 13 (1912), 74-76
MSC: Primary 51A05
MathSciNet review: 1500906
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51A05

Retrieve articles in all journals with MSC: 51A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1912-1500906-5
Article copyright: © Copyright 1912 American Mathematical Society